# SDR MASA20220110030

- Difficulty date: January 10, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: CC670386011
- Condition: Corroded
- Location: Fs320.163 - Fs33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"THE PASSSENGER DOOR INNER SKIN BETWEEN FS320.163 AND FS338.963 IN THE ACCESS SETTLEMENT AREA WAS FOUND TO HAVE CORROSION DAMAGE.PERFORM PERMANENT REPAIR IAW CRJ7/9 STRUCTURAL REPAIR MANUAL (SRM) 
52-11-01-991-801, ITEM 20E (REV. 38 DATED 9 JUL 2021) B) CRJ7/9 STRUCTURAL REPAIR MANUAL (SRM) 52-11-01, ALLOWABLE DAMAGE (REV.38 DATED 9 JUL 2021) "
